# SDR ASOA06301

- Difficulty date: March 13, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S157418
- Condition: Peeling
- Location: Cabin
- Component: Passenger Door
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE PASSENGER DOOR EXIT PLACARD WAS FOUND TO BE PEELING.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR EXIT PLACARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
